# SDR RAIA201403300001

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N853HK
- Make and model: Emb EMB-145MP
- Aircraft serial: 145407
- Aircraft time: 23,976 hours, 21,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS EXTINGUISHED AFTER BEING ON FOR 15 PLUS MINS DURING TAXI.    MAINTENANCE REPLACED ALL EMERGENCY BATTERY BACKS, OPS CHECKED GOOD AND OK FOR RETURN TO SERVICE.
